# SDR ASOA20131009249

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SHEAR TIE AT FRAME 65 BETWEEN STRINGERS 15-16L  FOUND TO BE CORRODED.  MX REMOVED CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01494.  ACFT APPROVED FOR RETURN TO SERVICE.
